# SDR MYWA110112

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,331 hours, 10,591 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Out Of Adjust
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ALL THREE ZONE TEMP LIGHTS ILLUMINATE ON RECALL EXTINGUISH WHEN SYSTEM IS RESET FAULT CODE 216 224-00.  C/W ZONE TEMP CONTROL ADJUSTMENT TEST NO DEFECTS NOTED AT THIS TIME IAW AMM 21-61-00.
